# SDR ASAA2023052444756

- Difficulty date: May 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 03101
- Aircraft time: 47,562 hours, 15,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H AT FR68 FLOOR AT L2 DOOR, HAS CORROSION AT 4EA FASTENER HOLES, MARKED IN RED GROUNDED - YES. REMOVED CORROSION AND REPAIRED DAMAGE AREA AT FR68  L/H SIDE ON L2 DOOR SILL IAW ASA A320 SRM 53-41-14-300--001 ORIGINAL MATERIAL THICKNESS IS .063 AT NUTPLATE HOLES REMOVED  .031 REMAINING THICKNESS OF .032 ONLY ALLOWED 25% LOSS CATEGORY A
